Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Green Bay, WI

June 19, 2012

NWS Green Bay, WI issued this small craft advisory at Jun 19, 2012, 8:51 PM CDT. It took effect at Jun 20, 2012, 7:00 AM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2012, 8:51 PM CDT (01:51 UTC)
In effect from
Jun 20, 2012, 7:00 AM CDT
Expired
Jun 21, 2012, 3:30 AM CDT
In force
21 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WHUS73 KGRB 200151
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT TUE JUN 19 2012

...GUSTY WINDS AND BUILDING WAVES ON WEDNESDAY...

.A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM AND COLD FRONT WILL PRODUCE GUSTY WINDS AND
BUILDING WAVES ON WEDNESDAY. SCATTERED THUNDERSTORMS WILL ALSO BE
POSSIBLE IN THE AFTERNOON AND EVENING THAT WILL HAVE POTENTIAL TO
CREATE STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES.

LMZ521-522-541>543-201000-
/O.NEW.KGRB.SC.Y.0042.120620T1200Z-120621T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
851 PM CDT TUE JUN 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT
WEDNESDAY. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WEDNESDAY
  MORNING...AND CONTINUE THROUGH EARLY EVENING. GUSTS TO 30 KTS
  ARE POSSIBLE.

* WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN AND 2 TO 4 FT ON
  THE BAY LATE WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
5 follow-up statements
685 
WHUS73 KGRB 200905
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CDT WED JUN 20 2012

...GUSTY WINDS AND BUILDING WAVES TODAY... 

.A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM AND COLD FRONT WILL PRODUCE GUSTY WINDS AND BUILDING WAVES BY
LATE MORNING. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING...
BECOMING LIKELY TONIGHT...CREATING STRONG GUSTY WINDS AND LOCALLY
HIGHER WAVES.

LMZ521-522-541>543-201715-
/O.EXT.KGRB.SC.Y.0042.120620T1200Z-120621T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
405 AM CDT WED JUN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM CDT THIS EVENING...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING...AND
  CONTINUE THROUGH THE EVENING. GUSTS TO 30 KTS ARE POSSIBLE THIS
  AFTERNOON.

* WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN AND 2 TO 4 FT ON
  THE BAY BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
809 
WHUS73 KGRB 201524
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 AM CDT WED JUN 20 2012

...GUSTY WINDS AND BUILDING WAVES TODAY...

.A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW
PRESSURE SYSTEM AND COLD FRONT WILL PRODUCE GUSTY WINDS AND
BUILDING WAVES BY LATE MORNING. SCATTERED THUNDERSTORMS LIKELY
LATE TONIGHT...CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER
WAVES.

LMZ521-522-541>543-202330-
/O.CON.KGRB.SC.Y.0042.000000T0000Z-120621T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1024 AM CDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING...AND 
  CONTINUE THROUGH THE EVENING. GUSTS TO 30 KTS ARE POSSIBLE 
  THIS AFTERNOON. 

* WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN AND 2 TO 4 FT 
  ON THE BAY BY LATE MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


MPC
102 
WHUS73 KGRB 202023
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT WED JUN 20 2012

...GUSTY WINDS AND LARGE WAVES CONTINUE...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM AND COLD FRONT WILL CONTINUE TO PRODUCE GUSTY WINDS AND
LARGE WAVES. SCATTERED THUNDERSTORMS LIKELY LATE TONIGHT...
CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES.

LMZ521-522-541>543-210430-
/O.EXT.KGRB.SC.Y.0042.000000T0000Z-120621T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
323 PM CDT WED JUN 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT THURSDAY...

* SOUTH WINDS 15 TO 25 KTS THROUGH THIS EVENING. WINDS WILL VEER
  TO THE SOUTHWEST/WEST LATE THIS EVENING AND OVERNIGHT AND
  DECREASE TO 10 TO 20 KTS.

* WAVES OF 3 TO 5 FT ARE EXPECTED ON LAKE MICHIGAN AND 2 TO 4 FT
  ON THE BAY. WAVES WILL SLOWLY SUBSIDE EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
729 
WHUS73 KGRB 210222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT WED JUN 20 2012

...GUSTY WINDS AND LARGE WAVES CONTINUE TONIGHT...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM AND COLD FRONT WILL CONTINUE TO PRODUCE GUSTY WINDS AND
LARGE WAVES. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA AS
WELL...CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES.

LMZ521-522-541>543-211000-
/O.CON.KGRB.SC.Y.0042.000000T0000Z-120621T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CDT WED JUN 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
THURSDAY...

* SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS THROUGH LATE THIS
  EVENING...VEERING WEST BY MIDNIGHT...THEN DECREASING TO 10 TO 20
  KTS OVERNIGHT.

* WAVES OF 3 TO 5 FT ARE EXPECTED ON LAKE MICHIGAN AND 2 TO 4 FT 
  ON THE BAY. WAVES WILL SLOWLY SUBSIDE EARLY THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
880 
WHUS73 KGRB 210830
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT THU JUN 21 2012

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...


LMZ521-522-541>543-210930-
/O.CAN.KGRB.SC.Y.0042.000000T0000Z-120621T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 AM CDT THU JUN 21 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WAVES HAVE SUBSIDED TO LESS THAN SMALL CRAFT CONDITIONS ACROSS THE
NEARSHORE AREA. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 6:50 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 19, 6:50 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
650 PM CDT TUE JUN 19 2012

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TOMORROW...TIMING OF A COLD FRONT WHICH
WILL INFLUENCE TSTMS TRENDS AND THE POTENTIAL FOR SVR WEATHER ARE
THE MAIN CONCERNS FOR THE SHORT TERM.

A WARM FRONT WAS MOVING NORTH THROUGH CENTRAL WISCONSIN EARLY THIS
AFTERNOON WITH GENERAL UPPER LEVEL RIDGING OVERTAKING THE AREA.
THIS HAS ALLOWED CLOUDS TO QUICKLY MOVE OUT FOLLOWING THIS
MORNINGS TSTM ACTIVITY...WITH JUST SCATTERED CLOUD COVER CURRENTLY
OVER N/NC WI. MORE TSTMS HAVE DEVELOPED TO THE NORTH OF THE 850MB
FRONT IN NORTHEAST MN...AND SHOULD REMAIN OUTSIDE OF THE CWA THIS
AFTERNOON.

THE FRONT WILL CONTINUE TO PUSH NORTHWARD OVERNIGHT INTO THE UPPER
PENINSULA. EXPECT DRY AND MOSTLY CLEAR CONDITIONS OVERNIGHT WITH
CONTINUED UPPER LEVEL RIDGING AND NO SIGNIFICANT FORCING PRESENT.
THE ONLY EXCEPTION WHERE RESIDUAL CLOUDINESS FROM THIS AFTERNOONS
UPSTREAM CONVECTION MAY DRIFT INTO FAR NORTHERN WI...KEEPING SKIES
PARTLY CLOUDY. THE AREA WILL BE SITTING IN THE WARM SECTOR
OVERNIGHT KEEPING US WARM AND MUGGY. INCREASED OVERNIGHT LOWS BY A
DEGREE OR TWO AS WINDS AT 850 CRANK UP OUT OF THE SOUTHWEST AND TO
REFLECT THE GENERAL WARMING TRENDS IN THE GUIDANCE.

MODELS VARY SLIGHTLY ON THE TIMING OF THE COLD FRONT THAT IS
PROGGED TO SWEEP ACROSS THE STATE TOMORROW...WITH THE NAM/GFS/HPC
BEING THE FASTEST AND THE GEM/EURO BEING THE SLOWEST. SLOWED PCPN
IN THE AFTERNOON TO REFLECT THE GENERAL SLOWING TREND IN ALL THE
MODELS. COLD FRONT SHOULD REACH THE WESTERN EDGE OF THE CWA AROUND
18Z WED AND PUSH THROUGH CENTRAL WISCONSIN BY 00Z. MOST OF THE
ACTIVITY SHOULD DEVELOP ALONG OR JUST BEHIND THE FRONT WHERE
FORCING WILL BE GREATEST. THERE IS A CHANCE THAT THE STORMS WILL
STRONG TO ISOLATED SEVERE...ESPECIALLY IN NORTH CENTRAL WISCONSIN WHERE
INSTABILITY AND SHEAR VALUES WILL BE GREATEST AND COINCIDE WITH THE
FRONTAL PASSAGE...WITH SPC HIGHLIGHTING MUCH OF THE AREA WITH THE
DAY 2 SLIGHT RISK. MAX TEMPS WILL ONCE AGAIN CLIMB INTO THE UPPER
80S AND LOWER 90S WITH CONTINUED WARM/MOIST SOUTHERLY FLOW.

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY.

THE LATEST GFS ENSEMBLE MEAN INDICATES THAT WILL SEE A TROUGH
MOVE ACROSS THE REGION THURSDAY INTO FRIDAY BEFORE SETTLING OVER
THE EASTERN GREAT LAKES THIS WEEKEND INTO EARLY NEXT WEEK.
MEANWHILE...A PERSISTENT TROUGH WILL SET UP SHOP OVER THE WEST
COAST OF NORTH AMERICA WHILE RIDGING WILL BUILD OVER THE PLAINS.
THIS PATTERN WILL PLACE OUR REGION WITHIN NORTHWEST FLOW ALOFT
WHICH SHOULD LEAD TO A QUIETER PATTERN LATE IN THE PERIOD.
OTHERWISE...SHOULD SEE ACTIVE WEATHER CONTINUE WEDNESDAY NIGHT
WHEN THE LEADING EDGE OF THE TROUGH PUSHES A COLD FRONT ACROSS THE
REGION. MODELS HAVE SUBTLE TIMING DIFFERENCES...BUT WILL USE THE
ROBUST AGREEMENT OF THE NAM/ECMWF/CANADIAN. ONCE ON THE BACKSIDE
OF THE TROUGH...WILL SEE A WAVE DROP SOUTHWARD ACROSS ONTARIO THIS
WEEKEND. MODELS HAVE ALL SORTS OF DETAIL DIFFERENCES FOR THIS
WAVE...SO WILL HAVE TO TAKE A GENERAL MODEL COMPROMISE.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A SHORTWAVE TROUGH WILL
BE PUSHING A COLD FRONT ACROSS THE MOST OF THE AREA WEDNESDAY
EVENING...AND FAR EASTERN WISCONSIN OVERNIGHT. AHEAD OF THE
SHORTWAVE...WILL SEE MODEST -DIVQ SPREAD ACROSS THE AREA AS WELL
AS THE RIGHT REAR QUAD OF A JET STREAK...AND THEN WILL HAVE MID-
LEVEL FGEN ALONG THE COLD FRONT. WITH PLENTY OF FORCING...ML CAPES
WILL BE IN THE 1500-2000 J/KG RANGE AHEAD OF THE FRONT OVER
CENTRAL AND NORTH-CENTRAL WISCONSIN EARLY WEDNESDAY EVENING. CAPES
WILL DIMINISH THROUGH THE EVENING AS THE FRONT MOVES INTO EASTERN
WISCONSIN. 0-6KM BULK SHEAR WILL BE IN THE 30-35 KT RANGE...WHICH
IS NOT LIKE YESTERDAY (WHICH WAS 50-60 KTS) BUT STILL SUFFICIENT
FOR THE POTENTIAL OF SEVERE WEATHER. SO IT SEEMS LIKE THE WESTERN
FORECAST AREA WILL HAVE A BETTER SHOT OF SEVERE
THUNDERSTORMS...AND WINDS/HAIL WILL BE THE MAIN THREATS. PWATS
UPWARDS OF 1.75 INCHES COULD ALSO CREATE QUICK HEAVY RAINS...BUT
THE FRONT WILL BE MOVING SO URBAN AREAS MAY ONLY STAND A CHANCE OF
MINOR STREET FLOODING. THE FRONT WILL CLEAR THE AREA LATE
WEDNESDAY NIGHT...WHICH WILL BRING THE END OF PRECIP CHANCES AND
RETURN COOLER/LESS HUMID CONDITIONS TO THE REGION. THURSDAY WILL
BE QUIET FOR THE MOST PART. DO SEE INSTABILITY DEVELOPING IN THE
AFTERNOON OVER N-C WISCONSIN WHERE WILL HAVE DECENT MID-LEVEL
LAPSE RATES. SOME POSSIBILITY OF WEAK SHORTWAVE ENERGY MOVING
OVERHEAD AT THIS TIME...SO WILL LEAVE AN ISOLATED MENTION. ONCE
THIS INSTABILITY DISSIPATES...THINK A DRY FORECAST CAN RESUME.
HIGHS ON THURSDAY BACK TO THE MID 70S TO LOW 80S AND LOWS BACK
INTO THE 50S TO LOW 60S.

REST OF THE FORECAST...NORTHWEST FLOW WILL BE IN PLACE ALOFT ON
FRIDAY WITH HIGH PRESSURE AT THE SURFACE. WILL GO WITH A DRY
FORECAST. BETTER CHANCES OF PRECIPITATION LOOK TO OCCUR SATURDAY
INTO SATURDAY NIGHT WHEN A SHORTWAVE DROPS SOUTH OUT OF ONTARIO
AND RETURN FLOW TRIES TO SPREAD NE ACROSS WISCONSIN. MEDIUM CHANCE
POPS SEEM GOOD UNTIL WE CAN GET A BETTER HANDLE ON THE DETAILS.
DRY CONDITIONS SEEM TO SETTLE IN SUNDAY THROUGH TUESDAY AS THE
PATTERN AMPLIFIES...THE FLOW TURNS NORTH...AND COOL HIGH PRESSURE
SLIDES SOUTH INTO THE REGION.
&&

.AVIATION...MAIN CONCERN FOR TONIGHT WILL BE LLWS AS FLOW ALOFT
INCREASES ABOVE DEVELOPING NOCTURNAL INVERSION. MODELS ALL POINT
TO LIGHT FOG TONIGHT...WITH HIGH DEW POINT AIR OVER
REGION. THOUGH UNLIKE LAST NIGHT HAVE A GRADIENT TONIGHT SO WILL
JUST ADD 5 MILE VSBY FOR BRIEF PERIOD. SOME SUGGESTION THAT MAY
SEE SOME STRATUS FORM OVERNIGHT...THOUGH TOO MUCH UNCERTAINTY TO
ADD AT THIS TIME. LOOK FOR GUSTY SW WINDS WED AHEAD OF COLD FRONT
EXPECTED TO MOVE INTO AREA LATE WED AFTN. MUCH OF PCPN TO BE WITH
OR JUST BEHIND FRONT...WITH A WEAKENING TREND AS IT MOVES EAST WED
EVENING.

TE
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 19, 3:00 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
300 PM CDT TUE JUN 19 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
300 PM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHERN AREAS
TONIGHT...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND
WEDNESDAY NIGHT. ALTHOUGH THERE IS SOME UNCERTAINTY CONCERNING THE
DEGREE OF THE SEVERE THREAT...IT APPEARS THAT AT LEAST ISOLATED
SEVERE THUNDERSTORMS WILL DEVELOP NEAR A COLD FRONT DURING THE
AFTERNOON AND EVENING HOURS. DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL SHOULD BE THE PRIMARY THREATS.

THE CHANCE FOR THUNDERSTORMS WILL RETURN DURING THE
WEEKEND...HOWEVER CONDITIONS ARE NOT EXPECTED TO BE FAVORABLE FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-202000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
300 PM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS COULD POSE A HAZARD TO BOATERS ON WEDNESDAY
NIGHT...AND AT TIMES THIS WEEKEND.

WOLF/MPC

In the hours before

Local storm report, Jun 19, 3:13 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 NW ANGELICA           44.67N 88.31W
06/18/2012                   SHAWANO            WI   BROADCAST MEDIA

            CAMPER TRAILER DESTROYED. DELAYED REPORT

&&

EB
Local storm report, Jun 19, 3:17 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             2 E IRMA                45.34N 89.62W
06/18/2012  E1.00 INCH       LINCOLN            WI   TRAINED SPOTTER

            TIME ESTIMATED

0225 PM     HAIL             3 E COLBY               44.91N 90.24W
06/18/2012  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

0227 PM     HAIL             5 E ABBOTSFORD          44.95N 90.22W
06/18/2012  E1.00 INCH       MARATHON           WI   CO-OP OBSERVER

            42 MPH WIND GUST

0245 PM     HAIL             SUMMIT LAKE             45.38N 89.19W
06/18/2012  M1.75 INCH       LANGLADE           WI   TRAINED SPOTTER

0251 PM     HEAVY RAIN       COLBY                   44.91N 90.30W
06/18/2012  M1.00 INCH       MARATHON           WI   CO-OP OBSERVER

            ONE INCH OF RAIN IN TSTMS.

0253 PM     HEAVY RAIN       COLBY                   44.91N 90.30W
06/18/2012  M1.00 INCH       MARATHON           WI   CO-OP OBSERVER

            ONE INCH OF RAIN IN TSTMS.

0308 PM     HAIL             BROKAW                  45.03N 89.65W
06/18/2012  M1.25 INCH       MARATHON           WI   TRAINED SPOTTER

0322 PM     HAIL             PLOVER                  44.45N 89.53W
06/18/2012  M0.75 INCH       PORTAGE            WI   STORM CHASER

            SOME ROTATION NOTED IN CLOUDS.

0325 PM     HEAVY RAIN       CALDRON FALLS RESERVOIR 45.38N 88.26W
06/18/2012  M1.25 INCH       MARINETTE          WI   CO-OP OBSERVER

            FELL IN ABOUT 30 MINUTES

0402 PM     FUNNEL CLOUD     ELAND                   44.88N 89.19W
06/18/2012                   SHAWANO            WI   PUBLIC

0405 PM     HAIL             WAUPACA                 44.34N 89.06W
06/18/2012  M0.50 INCH       WAUPACA            WI   TRAINED SPOTTER

            SLIGHTLY LARGER THAN A HALF INCH

0409 PM     HAIL             KING                    44.33N 89.13W
06/18/2012  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

0409 PM     HAIL             CLINTONVILLE            44.61N 88.75W
06/18/2012  M1.25 INCH       WAUPACA            WI   TRAINED SPOTTER

0410 PM     HAIL             CLINTONVILLE            44.61N 88.75W
06/18/2012  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

0411 PM     HAIL             WAUPACA                 44.34N 89.06W
06/18/2012  M0.75 INCH       WAUPACA            WI   TRAINED SPOTTER

0428 PM     HAIL             PESHTIGO                45.04N 87.75W
06/18/2012  M1.50 INCH       MARINETTE          WI   TRAINED SPOTTER

0430 PM     FUNNEL CLOUD     OCONTO                  44.88N 87.88W
06/18/2012                   OCONTO             WI   BROADCAST MEDIA

            FUNNEL DROPPED DOWN THEN WENT BACK UP

0440 PM     TSTM WND DMG     1 NW ANGELICA           44.67N 88.31W
06/18/2012                   SHAWANO            WI   BROADCAST MEDIA

            CAMPER TRAILER DESTROYED. DELAYED REPORT

0504 PM     HAIL             4 NW WINCHESTER         44.24N 88.72W
06/18/2012  E1.75 INCH       WINNEBAGO          WI   EMERGENCY MNGR

            NEAR INTERSECTION OF HWY 45 AND HWY 10

0512 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0512 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0512 PM     HAIL             1 S LARSEN              44.17N 88.61W
06/18/2012  M0.50 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            ALSO SEES WALL CLOUD

0515 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0518 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   AMATEUR RADIO

0519 PM     HAIL             MENASHA                 44.20N 88.44W
06/18/2012  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0520 PM     HAIL             2 S APPLETON            44.23N 88.40W
06/18/2012  M1.00 INCH       CALUMET            WI   AMATEUR RADIO

0526 PM     HAIL             2 E MENASHA             44.20N 88.40W
06/18/2012  M1.00 INCH       CALUMET            WI   AMATEUR RADIO

0535 PM     TSTM WND GST     APPLETON                44.26N 88.40W
06/18/2012  E55.00 MPH       OUTAGAMIE          WI   TRAINED SPOTTER

            LAWRENCE UNIVERSITY CAMPUS

0553 PM     TSTM WND GST     SHERWOOD                44.17N 88.27W
06/18/2012  E50.00 MPH       CALUMET            WI   AMATEUR RADIO

            GARBAGE CANS BLOWING AROUND

0600 PM     HAIL             5 E WINCHESTER          44.20N 88.56W
06/18/2012  E2.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            A FEW 2 INCH, AVERAGE 1/2 TO 1 INCH

0619 PM     HEAVY RAIN       NEENAH                  44.18N 88.44W
06/18/2012  U0.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

            REPORTS OF FLOODING CORNER OF MAPLE AND HOGRETT ROADS.
            WATER UP TO BOTTOM OF SUV.

0622 PM     HEAVY RAIN       APPLETON                44.26N 88.40W
06/18/2012  E1.00 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0638 PM     HAIL             NEW HOLSTEIN            43.95N 88.08W
06/18/2012  M0.50 INCH       CALUMET            WI   AMATEUR RADIO

&&
STORM SUMMARY FROM MONDAY JUNE 18,2012 SEVERE WEATHER EVENT

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 5:14 PM CDTAreal Flood AdvisoryGRBOneida, Vilas3 hr
Jun 20, 6:21 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida, Vilas54 min

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.